Alert archive / Washington / Flood Watches in 2011

Flood Watch 6, NWS Spokane, WA

June 7, 2011Chelan County, Okanogan County, Washington

NWS Spokane, WA issued this flood watch at Jun 7, 2011, 11:25 AM PDT for Chelan County, Okanogan County, Washington. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jun 7, 2011, 11:25 AM PDT (18:25 UTC)
Expired
Jun 11, 2011, 10:00 AM PDT
In force
4 days
Issued by
NWS Spokane, WA

Counties Chelan County, WA, Okanogan County, WA

The radar

The Seattle radar (KATX), 172 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 12:00Z, 6.4 hours before the alert went out and 287 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 12:00Z on 2011-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 12:00Z on 2011-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

842 
WGUS66 KOTX 071825
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
1125 AM PDT TUE JUN 7 2011


WAC007-047-080230-
/O.EXP.KOTX.FA.A.0005.000000T0000Z-110607T1800Z/
/O.NEW.KOTX.FA.A.0006.110607T1825Z-110608T1800Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN-OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN...OMAK...
OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...
TWISP...CONCONULLY
1125 AM PDT TUE JUN 7 2011

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON... 
  INCLUDING THE FOLLOWING COUNTIES...CHELAN AND OKANOGAN. 

* THROUGH WEDNESDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL
  AS MODERATE RAINFALL THROUGH THIS EVENING. 

* SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... SMALL
  RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS AND
  CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT THIS
  TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN
...REPUBLIC...INCHELIUM...KELLER...CURLEW...
DANVILLE...LAURIER...OMAK...OKANOGAN...BREWSTER...OROVILLE...
MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY.


$$

IDC017-055-079-WAC003-019-051-063-065-071930-
/O.EXP.KOTX.FA.A.0005.000000T0000Z-110607T1800Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BONNER-KOOTENAI-SHOSHONE-ASOTIN-FERRY-PEND OREILLE-SPOKANE-
STEVENS-
INCLUDING THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST RIVER...
COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...COEUR D'ALENE...
POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...ATHOL...
KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...SMELTERVILLE...
CALDER...CLARKSTON...ASOTIN...ANATONE...REPUBLIC...INCHELIUM...
KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...METALINE FALLS...
IONE...CUSICK...DIAMOND LAKE...SPOKANE...AIRWAY HEIGHTS...
MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER PARK...
COLVILLE...CHEWELAH...KETTLE FALLS...SPRINGDALE...NORTHPORT
1125 AM PDT TUE JUN 7 2011

...FLOOD WATCH HAS EXPIRED...

THE FLOOD WATCH FOR PORTIONS OF NORTH IDAHO AND WASHINGTON HAS
EXPIRED. 

THOUGH THE FLOOD WATCH HAS EXPIRED...SEVERAL SMALL STREAMS AND CREEKS ARE
RUNNING AT BANK- FULL...WITH SEVERAL LAKES ALSO EXPERIENCING NEAR
FLOOD CONDITIONS. THIS INCLUDES NORTHEAST WASHINGTON AND THE IDAHO
PANHANDLE.

THIS INCLUDES THE FOLLOWING LOCATIONS...SANDPOINT...PRIEST
RIVER...COOLIN...BLANCHARD...CAREYWOOD...CLARK FORK...COEUR
D'ALENE...POST FALLS...HAYDEN...WORLEY...BAYVIEW...RATHDRUM...
ATHOL...KELLOGG...PINEHURST...OSBURN...WALLACE...MULLAN...
SMELTERVILLE...CALDER...CLARKSTON...ASOTIN...ANATONE...REPUBLIC...
INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...NEWPORT...
METALINE FALLS...IONE...CUSICK...DIAMOND LAKE...SPOKANE...AIRWAY
HEIGHTS...MEDICAL LAKE...CHENEY...ROCKFORD...LIBERTY LAKE...DEER
PARK...COLVILLE...CHEWELAH...KETTLE FALLS...SPRINGDALE...
NORTHPORT.

$$
11 follow-up statements
768 
WGUS66 KOTX 080208
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
708 PM PDT TUE JUN 7 2011

WAC007-047-081415-
/O.CON.KOTX.FA.A.0006.000000T0000Z-110608T1800Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN-OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN...OMAK...
OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...
TWISP...CONCONULLY
708 PM PDT TUE JUN 7 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTIES...CHELAN AND OKANOGAN. 

* THROUGH WEDNESDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS 
  WELL AS MODERATE RAINFALL THROUGH THIS EVENING. 

* SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT 
  THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN ...
REPUBLIC...INCHELIUM...KELLER...CURLEW... DANVILLE...LAURIER...
OMAK...OKANOGAN...BREWSTER...OROVILLE... MAZAMA...WINTHROP...
METHOW...TWISP...CONCONULLY.

THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN...
OMAK...OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP...
METHOW...TWISP...CONCONULLY.

$$
399 
WGUS66 KOTX 081130
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
430 AM PDT WED JUN 8 2011

WAC007-047-081800-
/O.CON.KOTX.FA.A.0006.000000T0000Z-110608T1800Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN-OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN...OMAK...
OKANOGAN...BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...
TWISP...CONCONULLY
430 AM PDT WED JUN 8 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTIES...CHELAN AND OKANOGAN. 

* UNTIL 11 AM PDT THIS MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL
  AS MODERATE RAINFALL THROUGH LAST EVENING.

* SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT 
  THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN ...
REPUBLIC...INCHELIUM...KELLER...CURLEW... DANVILLE...LAURIER...
OMAK...OKANOGAN...BREWSTER...OROVILLE... MAZAMA...WINTHROP...
METHOW...TWISP...CONCONULLY.



$$
888 
WGUS66 KOTX 081652
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
952 AM PDT WED JUN 8 2011

WAC007-081800-
/O.CAN.KOTX.FA.A.0006.000000T0000Z-110608T1800Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHELAN-
INCLUDING THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN
952 AM PDT WED JUN 8 2011

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON HAS BEEN
CANCELLED. THIS INCLUDES CHELAN COUNTY.

EVEN WITH THE HEAVIER SHOWERS THAT FELL TUESDAY AND
OVERNIGHT...COMBINED WITH THE RECENT WARM TEMPERATURES AND
ABUNDANT SNOW MELT...THERE IS NOT A PENDING THREAT OF WIDESPREAD
FLO0DING. HOWEVER...THERE STILL MIGHT BE POCKETS OF MINOR FLOODING
ESPECIALLY IN LOW LYING AREAS AND NEAR STREAMS THAT ARE RUNNING
HIGH.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...LEAVENWORTH...PLAIN.

$$

WAC047-090100-
/O.EXT.KOTX.FA.A.0006.000000T0000Z-110609T1500Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
952 AM PDT WED JUN 8 2011

...FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* THROUGH THURSDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS 
  WELL AS MODERATE RAINFALL THROUGH LAST EVENING. 

* SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT 
  THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC...
INCHELIUM...KELLER...CURLEW...DANVILLE...LAURIER...
OMAK...OKANOGAN...BREWSTER...OROVILLE... MAZAMA...WINTHROP...
METHOW...TWISP...CONCONULLY...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.

$$
615 
WGUS66 KOTX 082340
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
440 PM PDT WED JUN 8 2011

WAC047-091500-
/O.CON.KOTX.FA.A.0006.000000T0000Z-110609T1500Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
440 PM PDT WED JUN 8 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* THROUGH THURSDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS 
  WELL AS MODERATE RAINFALL THROUGH LAST EVENING. 

* SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT 
  THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC... INCHELIUM...
KELLER...CURLEW...DANVILLE...LAURIER... OMAK...OKANOGAN...
BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP...
CONCONULLY...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...
WINTHROP...METHOW...TWISP... CONCONULLY.

THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.

$$
606 
WGUS66 KOTX 090808
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
108 AM PDT THU JUN 9 2011

WAC047-091500-
/O.CON.KOTX.FA.A.0006.000000T0000Z-110609T1500Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
108 AM PDT THU JUN 9 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* UNTIL 8 AM PDT THIS MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS 
  WELL AS MODERATE RAINFALL THROUGH LAST EVENING. 

* SIGNIFICANT RISES ARE EXPECTED ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT 
  THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC... INCHELIUM...
KELLER...CURLEW...DANVILLE...LAURIER... OMAK...OKANOGAN...
BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP...
CONCONULLY...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...
WINTHROP...METHOW...TWISP... CONCONULLY.

THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.

$$
590 
WGUS66 KOTX 091445
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
745 AM PDT THU JUN 9 2011

WAC047-100245-
/O.EXT.KOTX.FA.A.0006.000000T0000Z-110610T1700Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
745 AM PDT THU JUN 9 2011

...FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* UNTIL 10 AM PDT FRIDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL
  AS RAINFALL FROM WEDNESDAY AND POTENTIAL FOR ADDITIONAL RAIN
  SHOWERS ON THURSDAY.

* SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS...
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS
  AND CREEKS ARE RUNNING AT BANK- FULL IF NOT OVER THEIR BANKS AT
  THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...REPUBLIC... INCHELIUM...
KELLER...CURLEW...DANVILLE...LAURIER... OMAK...OKANOGAN...
BREWSTER...OROVILLE... MAZAMA...WINTHROP... METHOW...TWISP...
CONCONULLY...OMAK...OKANOGAN... BREWSTER...OROVILLE...MAZAMA...
WINTHROP...METHOW...TWISP... CONCONULLY.



$$
164 
WGUS66 KOTX 100300
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
800 PM PDT THU JUN 9 2011

WAC047-101700-
/O.CON.KOTX.FA.A.0006.000000T0000Z-110610T1700Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
800 PM PDT THU JUN 9 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* THROUGH FRIDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS 
  WELL AS RAINFALL FROM WEDNESDAY AND POTENTIAL FOR ADDITIONAL 
  RAIN SHOWERS ON THURSDAY. 

* SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK- FULL IF NOT OVER THEIR BANKS 
  AT THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.

$$
909 
WGUS66 KOTX 100826
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
126 AM PDT FRI JUN 10 2011

WAC047-101700-
/O.CON.KOTX.FA.A.0006.000000T0000Z-110610T1700Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
126 AM PDT FRI JUN 10 2011

...FLOOD WATCH REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* UNTIL 10 AM PDT THIS MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS WELL
  AS ADDITIONAL RAIN SHOWERS.

* SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS...
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT
  THIS TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.


$$
801 
WGUS66 KOTX 101556
FFAOTX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
856 AM PDT FRI JUN 10 2011

WAC047-110400-
/O.EXT.KOTX.FA.A.0006.000000T0000Z-110611T1700Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
856 AM PDT FRI JUN 10 2011

...FLOOD WATCH NOW IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* THROUGH SATURDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS 
  WELL AS ADDITIONAL RAIN SHOWERS. 

* SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT 
  THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.



$$
524 
WGUS66 KOTX 110310
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
810 PM PDT FRI JUN 10 2011

WAC047-111700-
/O.CON.KOTX.FA.A.0006.000000T0000Z-110611T1700Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
810 PM PDT FRI JUN 10 2011

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH CENTRAL WASHINGTON...INCLUDING THE 
  FOLLOWING COUNTY...OKANOGAN. 

* THROUGH SATURDAY MORNING

* DUE TO RECENT WARM TEMPERATURES AND ABUNDANT SNOW MELT...AS 
  WELL AS ADDITIONAL RAIN SHOWERS. 

* SIGNIFICANT RISES ARE OCCURRING ON AREA STREAMS...CREEKS... 
  SMALL RIVERS AND LAKES IN THE CASCADES...SEVERAL SMALL STREAMS 
  AND CREEKS ARE RUNNING AT BANK-FULL IF NOT OVER THEIR BANKS AT 
  THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE BUT NOT IMMINENT IN
THE WATCH AREA. YOU SHOULD MONITOR FORECASTS AND BE ALERT FOR
POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING
SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.

$$
432 
WGUS66 KOTX 111657
FFAOTX

FLOOD WATCH
NATIONAL WEATHER SERVICE SPOKANE WA
957 AM PDT SAT JUN 11 2011


WAC047-111800-
/O.EXP.KOTX.FA.A.0006.000000T0000Z-110611T1700Z/
/00000.0.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKANOGAN-
INCLUDING THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...BREWSTER...
OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...CONCONULLY
957 AM PDT SAT JUN 11 2011

...FLOOD WATCH WILL EXPIRE AT 10 AM PDT THIS MORNING...

THE FLOOD WATCH FOR A PORTION OF NORTH CENTRAL WASHINGTON WILL
EXPIRE AT 10 AM PDT THIS MORNING. AREA RIVERS AND STREAMS HAVE
CRESTED AND ARE EXPECTED TO SLOWLY LOWER THROUGH THE WEEKEND.
THEREFORE THE WATCH WILL BE ALLOWED TO EXPIRE. 


THIS INCLUDES THE FOLLOWING LOCATIONS...OMAK...OKANOGAN...
BREWSTER...OROVILLE...MAZAMA...WINTHROP...METHOW...TWISP...
CONCONULLY.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this flood watch went out at Jun 7, 11:01 AM PDT, 24 minutes earlier.

Area forecast discussion, Jun 7, 11:01 AM PDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
1101 AM PDT TUE JUN 7 2011

.SYNOPSIS...
ANOTHER DEEP AND COOL UPPER LOW SYSTEM WILL DROP INTO THE REGION
TODAY AND PERSIST THROUGH WEDNESDAY. THIS WILL BRING SHOWERY AND
UNSETTLED CONDITIONS TO MOST OF THE REGION. A BRIEF AND BENIGN
BREAK PERIOD WILL OCCUR ON THURSDAY...WITH ANOTHER FRONTAL PASSAGE
ON FRIDAY. COOLER THAN NORMAL CONDITIONS AND OCCASIONAL SHOWERY
PERIODS WILL PERSIST INTO NEXT WEEK.

&&

.DISCUSSION...
A COLD UPPER LEVEL LOW PRESSURE CENTER IS CURRENTLY SLIDING DOWN
THE BRITISH COLUMBIA COAST AND POISED TO TRACK OVER PUGET SOUND AT
18Z. THIS TIGHTLY WRAPPED CIRCULATION WILL TRACK SOUTHEAST ACROSS
THE FORECAST AREA TODAY...PLACING THE INLAND NORTHWEST UNDER MOIST
SOUTHWEST FLOW IN THE MID LEVELS WHILE THE COLD POOL ALOFT SLIDES
OVERHEAD. THIS WILL ACT TO DESTABILIZE THE ATMOSPHERE...ESPECIALLY
OVER THE MOUNTAINS TO THE NORTHWEST. THIS IS WHERE THE BEST CHANCE
OF THUNDERSTORMS WILL BE THIS AFTERNOON AND EVENING. SATELLITE
IMAGERY SHOWS CONVECTION BUILDING TO OUR NORTH ACROSS SOUTHERN BC
AND THIS WILL SAG SOUTH INTO OUR AREA THIS AFTERNOON. A FEW STRAY
SHOWERS HAVE DEVELOPED OVER THE NORTHEAST MOUNTAINS WHERE THERE
HAVE BEEN A FEW BREAKS IN THE OVERCAST. MUCH OF THE IDAHO
PANHANDLE AND FAR EASTERN WA HAS BEEN SHROUDED IN LOW STRATUS
WHICH WILL ACT TO KEEP MORE STABLE CONDITIONS AND LESS OF A THREAT
OF THUNDER. HOWEVER...ANY BREAKS IN THE STRATUS DECK WILL ALLOW
CONVECTION TO BUILD. OTHER THAN GENERAL THUNDER...THE OTHER
CONCERN WILL BE WINDY CONDITIONS IN THE CASCADE GAPS AS A WESTERLY
PRESSURE GRADIENT INCREASES THIS AFTERNOON. THE MAIN THREAT WILL
BE SUSTAINED WINDS OF 20 TO 25 KTS RATHER THAN GUSTS AS 850MB
WINDS REMAIN IN THAT GENERAL RANGE. THE PRESSURE GRADIENT WILL
INCREASE AS THE SURFACE LOW SLIPS SOUTH INTO EASTERN WA. WINDY
CONDITIONS WILL ABATE OVERNIGHT WHEN THE LOW MOVES OFF TO THE
EAST. THE COMBINATION OF UNSTABLE CONDITIONS...TROUGH CUSP
DYNAMICS AND OROGRAPHICS WILL KEEP THE HIGHEST RISK OF SHOWERS
OVER THE MOUNTAINS WITH JUST A SLIGHT CHANCE IN THE BASIN WHERE
DOWNSLOPING WINDS WILL TRY TO DRY THINGS OUT. ONLY MINOR CHANGES
MADE TO THE CURRENT FORECAST PACKAGE TO ACCOUNT FOR CURRENT TREND
IN OBSERVATIONS. /KELCH

&&

.AVIATION...
12Z TAFS...RECENT RAIN HAS LEFT A MOIST LOW LEVEL AIR MASS OVER
THE EASTERN BASIN AND UPSLOPE LOW LEVEL WINDS WILL ALLOW MVFR
STRATUS CEILINGS TO LINGER ACROSS THE KGEG AREA TAF SITES THROUGH
20Z TODAY. STRATUS WILL BREAK AND LIFT INTO LOW VFR CUMULUS FIELDS
WITH SOME OF THIS CUMULUS DEVELOPING INTO AFTERNOON AND EVENING
SHOWERS.

OVERALL...AN UPPER LEVEL CLOSED LOW WILL MOVE INTO THE REGION
TODAY WITH THE NORTHERN MOUNTAINS AND IDAHO PANHANDLE UNDER THE
MOIST AND DIFFLUENT FLOW EAST OF THIS LOW. THIS WILL PROMOTE
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS MAINLY
OVER THE MOUNTAINS NORTH AND EAST OF THE BASIN...BUT SHOWERS MAY
INTRUDE INTO THE NORTHERN BASIN AND EASTERN BASIN AS WELL...WITH
THE SPOKANE AREA TAF SITES AND KPUW/KLWS POSSIBLY EXPERIENCING A
BRIEF VFR CEILING SHOWER BETWEEN 20Z AND 02Z WEDNESDAY. A
TIGHTENING GRADIENT WILL PROMOTE WINDY GAP WINDS AT THE KEAT TAF
SITE THIS AFTERNOON AND EVENING. OVERNIGHT TONIGHT BREEZY
CONDITIONS WILL PERSIST IN THE BASIN...AND SHOWER ACTIVITY WILL
DECREASE. /EK

&&

.PRELIMINARY POINT TEMPS/POPS...
SPOKANE        67  47  61  45  69  52 /  20  40  60  40  10  20
COEUR D'ALENE  65  46  59  43  69  47 /  30  50  60  50  10  20
PULLMAN        68  44  60  43  67  48 /  20  20  60  60  10  20
LEWISTON       73  51  65  49  72  52 /  20  20  60  60  10  10
COLVILLE       68  49  64  46  76  49 /  60  80  60  50  20  20
SANDPOINT      63  49  55  43  68  47 /  70  70  70  60  10  20
KELLOGG        61  45  57  42  65  43 /  50  70  80  70  30  20
MOSES LAKE     79  48  70  46  76  51 /  10  20  30  20  10  10
WENATCHEE      74  51  72  50  75  53 /  10  40  30  20  10  10
OMAK           76  49  73  47  76  50 /  40  60  50  20  10  10

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLOOD WATCH UNTIL 11 AM PDT THIS MORNING CENTRAL PANHANDLE
     MOUNTAINS...COEUR D'ALENE AREA...NORTHERN PANHANDLE.

WA...FLOOD WATCH UNTIL 11 AM PDT THIS MORNING EAST SLOPES NORTHERN
     CASCADES...LOWER GARFIELD AND ASOTIN COUNTIES...NORTHEAST
     BLUE MOUNTAINS...NORTHEAST MOUNTAINS...OKANOGAN HIGHLANDS...
     OKANOGAN VALLEY...SPOKANE AREA.

&&
Hazardous weather outlook, Jun 7, 6:14 AM PDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPOKANE WA
614 AM PDT TUE JUN 7 2011

IDZ026-027-WAZ033>035-041-044-081315-
LEWISTON AREA-LEWIS AND SOUTHERN NEZ PERCE COUNTIES-
WASHINGTON PALOUSE-MOSES LAKE AREA-UPPER COLUMBIA BASIN-
WENATCHEE AREA-WATERVILLE PLATEAU-
614 AM PDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH
CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

IDZ001>004-WAZ031-032-036>038-042-043-081315-
NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE-
CENTRAL PANHANDLE MOUNTAINS-NORTHEAST BLUE MOUNTAINS-
LOWER GARFIELD AND ASOTIN COUNTIES-SPOKANE AREA-
NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-
EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-
614 AM PDT TUE JUN 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...
NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST
WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

RIVERS WILL REMAIN HIGH WITH MAIN STEM RIVER FLOODING PERSISTING
ON THE ST. JOE RIVER AT ST. MARIES...AND OKANOGAN RIVER AT
TONASKET...AND COMMENCING ON THE PEND OREILLE RIVER AT ALBENI
FALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MELTING SNOW IN THE MOUNTAINS COMBINED WITH THE THREAT OF LOCAL
MODERATE RAINFALL THIS WEEK WILL RESULT IN SIGNIFICANT RISES ON
STREAMS...CREEKS...AND LAKES WITH ADDITIONAL FLOODING POSSIBLE.
SEVERAL MAIN STEM RIVERS WILL REMAIN ABOVE FLOOD STAGE.

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 2:22 PM PDTRiver Flood WatchOTXOkanogan24 hr
Jun 7, 2:24 PM PDTRiver Flood WarningOTXFerry47 hr

Nearby

Flood Watches in Washington, 2011Every flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.